RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1950, Volume 26(68), Number 1, Pages 103–112 (Mi msb5871)  

This article is cited in 15 scientific papers (total in 15 papers)

The center of an infinitesimal group ring

I. M. Gel'fand


Full text: PDF file (1022 kB)

Bibliographic databases:
Received: 03.07.1948

Citation: I. M. Gel'fand, “The center of an infinitesimal group ring”, Mat. Sb. (N.S.), 26(68):1 (1950), 103–112

Citation in format AMSBIB
\Bibitem{Gel50}
\by I.~M.~Gel'fand
\paper The center of an infinitesimal group ring
\jour Mat. Sb. (N.S.)
\yr 1950
\vol 26(68)
\issue 1
\pages 103--112
\mathnet{http://mi.mathnet.ru/msb5871}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=33831}
\zmath{https://zbmath.org/?q=an:0035.30001}


Linking options:
  • http://mi.mathnet.ru/eng/msb5871
  • http://mi.mathnet.ru/eng/msb/v68/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Perelomov, V. S. Popov, “Casimir operators for semisimple Lie groups”, Math. USSR-Izv., 2:6 (1968), 1313–1335  mathnet  crossref  mathscinet  zmath
    2. A. N. Leznov, I. A. Fedoseev, “Unitary representations of the conformal group”, Theoret. and Math. Phys., 5:2 (1970), 1072–1079  mathnet  crossref  zmath
    3. A. M. Vinogradov, I. S. Krasil'shchik, “What is the hamiltonian formalism?”, Russian Math. Surveys, 30:1 (1975), 177–202  mathnet  crossref  mathscinet  zmath
    4. V. S. Popov, “New expressions for the invariant operators of the unitary groups”, Theoret. and Math. Phys., 29:3 (1976), 1122–1130  mathnet  crossref  mathscinet  zmath
    5. M. A. Olshanetsky, A. M. Perelomov, “Quantum systems related to root systems, and radial parts of Laplace operators”, Funct. Anal. Appl., 12:2 (1978), 121–128  mathnet  crossref  mathscinet  zmath
    6. N. A. Gromov, “Casimir operators of groups of motions of spaces of constant curvature”, Theoret. and Math. Phys., 49:2 (1981), 987–993  mathnet  crossref  mathscinet  zmath  isi
    7. E. K. Sklyanin, “Some algebraic structures connected with the Yang–Baxter equation”, Funct. Anal. Appl., 16:4 (1982), 263–270  mathnet  crossref  mathscinet  zmath  isi
    8. S. V. Lyudkovskii, “Compact relationships between invariants of the unitary groups $U(n)$ and power sums”, Theoret. and Math. Phys., 75:2 (1988), 551–554  mathnet  crossref  mathscinet  isi
    9. S. V. Lyudkovskii, “Compact relationships between invariants of classical lie groups and elementary symmetric polynomials”, Theoret. and Math. Phys., 89:3 (1991), 1281–1286  mathnet  crossref  mathscinet  zmath  isi
    10. Rutwig Campoamor-Stursberg, “Application of the Gel'fand Matrix Method to the Missing Label Problem in Classical Kinematical Lie Algebras”, SIGMA, 2 (2006), 028, 11 pp.  mathnet  crossref  mathscinet  zmath
    11. O. K. Sheinman, “Krichever–Novikov Algebras, their Representations and Applications in Geometry and Mathematical Physics”, Proc. Steklov Inst. Math., 274, suppl. 1 (2011), S85–S161  mathnet  crossref  crossref  zmath
    12. J. Math. Sci. (N. Y.), 179:6 (2011), 690–701  mathnet  crossref
    13. N. I. Vishnevskaya, “The Casimir element”, J. Math. Sci., 206:5 (2015), 486–493  mathnet  crossref  mathscinet
    14. D. V. Artamonov, V. A. Golubeva, “Central Elements of the Universal Enveloping Algebra and Functions of Matrix Elements”, Math. Notes, 98:3 (2015), 357–366  mathnet  crossref  crossref  mathscinet  isi  elib
    15. O. L. Kurnyavko, I. V. Shirokov, “Construction of invariants of the coadjoint representation of Lie groups using linear algebra methods”, Theoret. and Math. Phys., 188:1 (2016), 965–979  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:585
    Full text:256
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020